# SDR MZZA99080

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5752 · Aileron Tabs
- Part: Fitting
- Part number: 651926013
- Condition: Broken
- Location: Lt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A BROKEN LUG WAS FOUND ON LEFT WING OUTBOARD AILERON TAB ROD ATTACHING FITTING.  THE BROKEN LUG P/N 65-19620-13 WAS REMOVED AND REPLACED PER SRM 51-30-02.  (M)
